# SDR AALA970879

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710AA
- Make and model: Boeing 727223
- Aircraft serial: 22467
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162266
- Condition: Corroded
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION OF AFT OUTBOARD TORQUE BOX.  REPAIRED DOUBLERS.  FABRICATED AND INSTALLED PER ESO 11697 DATED 2-18-97. TST:  42,464.54 HRS.  CYCLES, 23,290.  (X)
